# SDR ASAA2022021237419

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 23,922 hours, 7,454 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire Harness
- Part number: 3250452020
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD N8420001 RIGHT ENGINE HARNESS INSPECTION FOUND CJ9 HARNESS WORN. GROUNDED - YES. REMOVED AND REPLACED CJ9 HARNESS REF B737-900 AMM 73-21-06/401. CJ9 HARNESS INSTALLATION TEST NORMAL.
